RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1903, Volume 24, Number 1, Pages 69–93 (Mi msb6662)  

Théorie des formes cubiques

A. S. Vérébrussov


Full text: PDF file (2120 kB)

Bibliographic databases:

Citation: A. S. Vérébrussov, “Théorie des formes cubiques”, Mat. Sb., 24:1 (1903), 69–93

Citation in format AMSBIB
\Bibitem{Ver03}
\by A.~S.~V\'er\'ebrussov
\paper Th\'eorie des formes cubiques
\jour Mat. Sb.
\yr 1903
\vol 24
\issue 1
\pages 69--93
\mathnet{http://mi.mathnet.ru/msb6662}
\zmath{https://zbmath.org/?q=an:34.0244.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb6662
  • http://mi.mathnet.ru/eng/msb/v24/i1/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:143
    Full text:70

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020